# SDR UHLA201606280336

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 17,195 hours, 12,459 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR DISARM LEVER CATCHES AND IS NOT MOVING FREELY. CURRENTLY STUCK IN ARMED POSITION. ADJUSTED GUST BACK DOOR IAW AMM 52-42-00. OPS CHECK GOOD.
